# SDR JR2R20241226133

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: 17014205007
- Condition: Corroded
- Location: Zone 500
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON #3 FWD FLAP TRACK MOUNT O/B SIDE
